Advertisement

Is it possible to overdose on kanamycin?

Yes, it is possible to overdose on kanamycin. An overdose can cause problems with hearing and kidney function. The nursing staff and doctor will make sure that you do not receive an overdose.

Continue Learning about Antibiotic

Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Do antibiotics treat all bacterial infections?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
There are many different types of antibiotics that are made to treat various bacterial infections. H...
More Answers
What types of infections can antibiotics treat?
Jumo HealthJumo Health
Antibiotics are medicines that only treat bacterial infections. Different medicines kill different t...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.